# SDR DALA2022090105867

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 86,434 hours, 39,623 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 MUSTY/PLASTIC SMELL COMING FROM GASPERS IN COCKPIT ON FINAL/TAXI IN. CORRECTIVE ACTION: FILLED OUT SMOKE AND FUMES REPORT. C/W NO GO ODI PER A320 ATA 2172. C/W W/C # 0550-2002 AND W/C # 4900-2001. COMFIRMED APU HAS AN INTERNAL OIL LEAK AND SOURCE OF CONTAMINATION. CONTACTED MCC AND PERFORMED ECS DECONTAMINATION IAW A320 W/C 2100-2005. RECIRC FILTERS REPLACED AND SMELL NO LONGER PRESENT. A/C OK FOR SVC. APU DEFERRED. (9185180)
